Exaprin Extra Strength 50 packets

Hart Health

244

Item Number: 244

Description: Exaprin Extra Strength, 2 tablets per packet, 50 packets per box. Sold by box. a special multi-ingredient formula which provides exceptional, fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief.

  • Extra strength, multi-ingredient, pain reliever
  • Aspirin 162 mg., salicylamide 152 mg., acetaminophen 110 mg., and caffeine 32.4 mg. tablets.
  • Sugar free
  • Convenient, easy-to-use dispenser box.
  • 50 packets of 2 tablets, (100 total tablets).
 


Related Items